MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ 3 ML SYRINGE WITH DETACHABLE NEEDLE; ANTISTICK SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ 3 ML SYRINGE WITH DETACHABLE NEEDLE; ANTISTICK SYRINGE
Model Number 305274
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd integra¿ 3 ml syringe with detachable needle experienced premature needle retraction.The following information was provided by the initial reporter: when administering, injection needle retracted early leaving medication left in syringe.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD INTEGRA¿ 3 ML SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
ANTISTICK SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13307831
Report Number1213809-2022-00009
Device Sequence Number20032855
Product Code MEG
UDI-Device Identifier30382903052746
UDI-Public30382903052746
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number305274
Device Catalogue Number305274
Device Lot Number1029961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown